Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Hair Loss A Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Initial CD4/VL, hair loss, recurrent diarrhea

Hi,I was diagnosed positive 22.01.09. I do not know date of infection. My initial lab tests have shown that my CD4 is 675 25% and Viral load 17,800. I'm somewhat worried about relatively high VL; should I be?Also, can moderate hair loss and...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Your CD4 count is in the normal range, although your CD4% is slightly decreased. That viral load is in the low moderate range. A high viral load is one > 100,000. So, something to watch, but I am not overly concerned and you don't need HIV treatment... Read more »

Hair Loss and HIV?

Hi Dr. Young,I'm wondering if hair loss is a common symptom of ongoing HIV infection? I have been... Read more »

Hair loss, dry skin, low libido, fatigue

I have been diagnosed with HIV since 1995. I am a 38yo married female. I Took meds from 1995-2003... Read more »
Articles
AIDS InfoNet

Lymphoma

...B-cells multiply quickly for many years, more mutations occur. Some of these mutations cause cancer. About 4% of people with symptoms of HIV disease develop NHL each year. The rate of NHL in people with HIV is over 80 times higher than for the... Read more »
AIDS InfoNet

Hydroxyurea

...lactic acidosis that caused some deaths. Hydroxyurea may cause nausea, vomiting, and diarrhea. It can also lead to weight gain, hair loss, and changes in skin coloring. It may cause birth defects, so pregnant women should not take hydroxyurea. It... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

Table of Contents Fat in the Body Switching HIV Drugs Fat Loss in the Face Temporary Facial Fillers Permanent Facial Fillers Taking Care of Yourself Fat in the Body Fat is needed for the body to function. It plays an... Read more »
AIDS InfoNet

Lamivudine (Epivir)

...of lamivudine are nausea, vomiting, fatigue, and headaches. Some people have trouble sleeping. There have been rare cases of hair loss. How Does Lamivudine React With Other Drugs? Lamivudine can interact with other drugs or supplements you... Read more »
Connect With Others

hair loss

Posted by mistake1, 1 Reply
...does anyone know if hair loss is an hiv symptom and itchy skin also? Read more »

Silly question, maybe

Posted by Anonymous, 2 Replies
...that when a person has HIV that they can have constipation,bloody stools,hemerroids and hair loss? I have heard of the other symptoms of HIV and wasn't sure if maybe these were included in ARS. I am due to have my HIV test results back on... Read more »

Loss of Pubic Hair

Posted by Anonymous, 1 Reply
Is loss of pubic hair a symptom of ARS/HIV? Does anybody know? Read more »

hair loss

Posted by Anonymous, 1 Reply
...would hair loss be normal for an infected individual...i am sure someone will just say it's stress Read more »